APM OpenIR

Browse/Search Results:  1-10 of 32 Help

Selected(0)Clear Items/Page:    Sort:
Global stability of homogeneous steady states inscaling-invariant spaces for a Keller-Segel-Navier-Stokes system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 2, 页码: 659-692
Authors:  Jiang, Jie
Favorite  |  View/Download:19/0  |  Submit date:2019/06/24
Chemotaxis  Keller-Segel model  Navier-Stokes equations  Classical solutions  Global stability  
Convergence to equilibria of global solutions to a degenerate quasilinear Keller-Segel system 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2018, 卷号: 69, 期号: 5, 页码: 20
Authors:  Jiang, Jie
Favorite  |  View/Download:26/0  |  Submit date:2018/11/05
Chemotaxis  Degenerate parabolic systems  Porous medium diffusion  Global solutions  Convergence to equilibria  
Global structure of admissible solutions of multi-dimensional non-homogeneous scalar conservation law with Riemann-type data 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 2, 页码: 1055-1078
Authors:  Cao, Gaowei;  Xiang, Wei;  Yang, Xiaozhou
Favorite  |  View/Download:35/0  |  Submit date:2017/12/06
Multi-dimensional Non-homogeneous Conservation Laws  Shock Wave  Rarefaction Wave  Non-self-qimilar Solution  
TWO-PHASE INCOMPRESSIBLE FLOWS WITH VARIABLE DENSITY: AN ENERGETIC VARIATIONAL APPROACH 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2017, 卷号: 37, 期号: 6, 页码: 3243-3284
Authors:  Jiang, Jie;  Li, Yinghua;  Liu, Chun
Favorite  |  View/Download:21/0  |  Submit date:2017/11/23
Two-phase Flow  Incompressible Navier-stokes  Variable Density  Global Existence  Longtime Behavior  
POSITIVE STEADY STATES AND DYNAMICS FOR A DIFFUSIVE PREDATOR-PREY SYSTEM WITH A DEGENERACY 期刊论文
ACTA MATHEMATICA SCIENTIA, 2016, 卷号: 36, 期号: 2, 页码: 537-548
Authors:  Yang, Lu;  Zhang, Yimin
Favorite  |  View/Download:49/0  |  Submit date:2016/05/03
Predator-prey System  Steady State Solution  Dynamical Behavior  
Global well-posedness for the periodic Novikov equation with cubic nonlinearity 期刊论文
APPLICABLE ANALYSIS, 2016, 卷号: 95, 期号: 2, 页码: 405-425
Authors:  Wu, Xinglong;  Guo, Boling
Favorite  |  View/Download:32/0  |  Submit date:2016/03/08
The Periodic Novikov Equation  Well-posedness  Blow-up Scenario  Conservation Laws  Global Solutions  Peakon Solutions  
GLOBALLY SMOOTH SOLUTION AND BLOW-UP PHENOMENON FOR A NONLINEARLY COUPLED SCHRODINGER SYSTEM IN ATOMIC BOSE-EINSTEIN CONDENSATES 期刊论文
COMMUNICATIONS IN MATHEMATICAL SCIENCES, 2016, 卷号: 14, 期号: 4, 页码: 1005-1021
Authors:  Guo, Boling;  Li, Qiaoxin;  Wu, Xinglong
Favorite  |  View/Download:30/0  |  Submit date:2016/12/12
Galerkin Method  Locally Smooth Solution  Globally Smooth Solution  a Priori Estimates  Blow-up Solution  
On some wave breaking for the nonlinear integrable shallow water wave equations 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2015, 卷号: 127, 页码: 352-361
Authors:  Wu, Xinglong
Favorite  |  View/Download:71/0  |  Submit date:2015/10/26
Wave Breaking  Blow-up Scenario  The Camassa-holm Equation  The Degasperis-procesi Equation  The Lifespan Of Solution  
Well-posedness and long-time behavior of a non-autonomous Cahn-Hilliard-Darcy system with mass source modeling tumor growth 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 7, 页码: 3032-3077
Authors:  Jiang, Jie;  Wu, Hao;  Zheng, Songmu
Favorite  |  View/Download:65/0  |  Submit date:2015/09/11
Cahn-hilliard-darcy System  Non-autonomous  Well-posedness  Long-time Behavior  
FORMULA OF GLOBAL SMOOTH SOLUTION FOR NON-HOMOGENEOUS M-D CONSERVATION LAW WITH UNBOUNDED INITIAL VALUE 期刊论文
ACTA MATHEMATICA SCIENTIA, 2015, 卷号: 35, 期号: 2, 页码: 508-526
Authors:  Gao, Gaowei;  Hu, Kai;  Yang, Xiaozhou
Favorite  |  View/Download:49/0  |  Submit date:2015/06/23
Solution Formula  Non-homogeneous M-d Conservation Laws  Global Smooth Solution  Global Implicit Function